# SDR SWAA2025102928170

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 62,863 hours, 37,939 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG OUTTER DOOR CRACKED.   REMOVED AND REPLACED THE LT MLG WING DOOR IAW AMM 32-13-21.  OPS AND FITTMENT CHECKED GOOD.
